A 48-year-old woman from Thebes suffered thrombosis after being vaccinated with the Johnson & Johnson Covid jab. The incident was reported by the woman’s sister, who was interviewed on MEGAChannel.
It is the fourth case in a short time, following three incidents in Crete raising concerns of the side effects of the vaccine.
The National Organization for Medicines in Greece (EOF) reached a provisional conclusion on the three cases of thrombosis in Crete after the AstraZeneca vaccine, with the scientists concluding a possible correlation of the vaccine in two of the three blood clot cases of the 35-year-old man and the 44-year-old woman who are being treated at the Heraklion University Hospital.
The sister of the 48-year-old woman, who suffers from mobility problems, said she was in stable condition at the moment.
Professor of Pulmonology – Intensive Care, Theodoros Vasilakopoulos, who also spoke on the morning TV current affairs show, stressed that “a person with reduced mobility is a key candidate for thrombosis” and added: “All people with mobility problems have an increased risk of thrombosis.”